# SDR IPXA2019041240969

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,479 hours, 17,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN FWD ENT DOOR EICAS - DOOR WAS CLOSED AND LATCHED EICAS EXTINGUISHED AFTER SEVERAL SECONDS ACARS DATA AFFECTED.  ISSUED DEFERRAL M667124 CREW ENTRY DOOR INDICATION INOP PLACARD INSTALLED.  ADJUSTED CREW ENTRY DOOR SENSOR IAW MM 52-71-00. OPS CK OK. THIS CLEARS M667124
